Candida Albicans and Nausea Symptoms

Candida albicans certainly may cause severa nausea. My friend's 12 year old daughter has been severely nauseated for three years. After going to 11 doctors, she finally found a group of doctors who are alternative specialists. They did a stool sample and found that she had some yeast. She was put on probiotics, nystatin, and she was getting better in three weeks. She stayed nausea free for 7 months. Then, she developed an ear infection and her local pediatrician put her on a broad based antibiotic. Within two days, she was nauseated again. That was three months ago.

The alternative doctors did another stool sample but found no yeast. However, they have been treating her with diflucan and probiotics. However, nothing is working. She continues to be severely nauseated and has already missed two weeks of school. Of course she follows a very strict diet where there is no sugar, no wheat, and low carb.

In terms of being a little more certain, I recommend a thing called electro-dermal screening. It can not only give a positive on wherever there is candida present, which can be part of the problem in diagnosing candidiasis, but also lets you know what levels of it are present, and then before how bad it is. I might also suggest that you look at other possibilities that might well exist in conjunction with the candida, such as parasites or other unwanted organizations.

Lastly, but this is just a personal thing, I am not really in favor of the manufactured drugs. It may be that the candida is dealing with the nystatin. I suggest you try some natural remedies, which really work just as well, such as olive leaf extract, Grapefruit seed extract, goldenseal, etc. Also, if she feels worse when she eats, try introducing a digestive enzyme to help her body break it all down.